# SDR UHLA2014112000811

- Difficulty date: November 20, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 28,718 hours, 17,791 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER, RIB 12 BETWEEN FWD AND MID SPAR HAS A CRACK ON BOTTOM FWD FLANGE.  REMOVED  AND REPLACED IAW ETD2014-170-096741.  MAJOR REPAIR
